Review article

Mathematical model of nonlinear deformation of three-layer shells

UDC: 

539.3: 624.04

DOI: 

10.23968/1999-5571-2020-17-3-94-100

Pages: 

94-100

Annotation: 

The article presents the study results of geometrically nonlinear deformation of elastic shells of arbitrary type with consideration of transverse shifts. There is constructed a new mathematical model of nonlinear deformation of thin-walled elastic isotropic three-layer shells. Each layer of the shell is made of different materials, but with similar shear modules. The thickness of the layers can be different. Averaging of all three layers becomes possible, and deformation of a three-layer shell as a single-layer shell with the given characteristics of the modulus of elasticity and the Poisson's ratio can be considered.

Authors: 

Karpov V. V. Saint Petersburg State University of Architecture and Civil Engineering Saint Petersburg, Russia

Kobelev E. A. Saint Petersburg State University of Architecture and Civil Engineering Saint Petersburg, Russia

Links to authors' articles: